Ritalin and dietary supplements

Anthony Ankrom aankrom at nyx.cs.du.edu
Sat Feb 6 10:53:59 EST 1993


In article <1kvos1INNmr at life.ai.mit.edu> hanan at hal.gnu.ai.mit.edu (Hanan 
erzog) writes:
>Hi,
>
>Are there any nutrients or drugs that (at least help) increase the
>production of dopamine? I am interested in something that will help
>compensate for the depletions in dopamine caused by increased release
>rate caused by Ritalin, etc. Supposedly, Ritalin users often feel more
>tired at the end of the day than others, prtially because of a short
>term dopamine depletion. I am hoping that increased production of
>dopamine at the same time as the increased release would produce a
>balanance which would reduce this side-effect.
>
>
>Any information would be appreciated.
>
>Thanks,
>
>Hanan


 Wouldn't a diet rich in protein do the trick? You could ask your doctor
to prescribe tyrosine and phenylalanine supplements.

St. Anthony

--
          / N \   O                     I don't need God!
         |   \ |  || Ph              All I need is an amoeba!
         |   | |_O-C-C-OH
          \ / /      Ph         St. Anthony    |  aankrom at nyx.cs.du.edu



More information about the Neur-sci mailing list